# SDR RRXA009

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Frame
- Part number: 5750195
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION DAMAGE ON JAMB FRAME (P/N 5750195) IN AFT CARGO COMPARTMENT BASKET DOOR AT Y= 1170 AND LONGERON 36.  DAMAGE WAS REMOVED AND TRIMMED OUT.  FABRICATED FILLER FROM 7075 AND REINFORCEMENT ANGLE FROM .080 7075-0, HEAT-TREATED TO T-6 AND INSTALLED ON FRAME.  ALL WORK ACCOMPLISHED IAW TIMCO REO-02576 AND FAA-DER APPROVED IAW 8110-3 FORM (CFG-01233).
